Consistency and inclusion results for Toeplitz matrices of bounded linear operators
Compositio Mathematica, Volume 24 (1972) no. 3, pp. 313-327.
@article{CM_1972__24_3_313_0,
     author = {Wood, B.},
     title = {Consistency and inclusion results for {Toeplitz} matrices of bounded linear operators},
     journal = {Compositio Mathematica},
     pages = {313--327},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {24},
     number = {3},
     year = {1972},
     mrnumber = {310497},
     zbl = {0238.46010},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1972__24_3_313_0/}
}
TY  - JOUR
AU  - Wood, B.
TI  - Consistency and inclusion results for Toeplitz matrices of bounded linear operators
JO  - Compositio Mathematica
PY  - 1972
SP  - 313
EP  - 327
VL  - 24
IS  - 3
PB  - Wolters-Noordhoff Publishing
UR  - http://archive.numdam.org/item/CM_1972__24_3_313_0/
LA  - en
ID  - CM_1972__24_3_313_0
ER  - 
%0 Journal Article
%A Wood, B.
%T Consistency and inclusion results for Toeplitz matrices of bounded linear operators
%J Compositio Mathematica
%D 1972
%P 313-327
%V 24
%N 3
%I Wolters-Noordhoff Publishing
%U http://archive.numdam.org/item/CM_1972__24_3_313_0/
%G en
%F CM_1972__24_3_313_0
Wood, B. Consistency and inclusion results for Toeplitz matrices of bounded linear operators. Compositio Mathematica, Volume 24 (1972) no. 3, pp. 313-327. http://archive.numdam.org/item/CM_1972__24_3_313_0/

A. Alexiewicz And W. Orlicz [1] ] Consistency theorems for Banach space analogues of Toeplitzian methods of summability, Studia Math., XVIII (1959), 199-210. | MR | Zbl

H.I. Brown [2] The summability field of a perfect l-l method of summation, Journal D'Analy. Math., XX (1967), 281-287. | MR | Zbl

H.I. Brown [3] Entire methods of summation, Comp. Math. 21 (1969), 35-42. | Numdam | MR | Zbl

H.I. Brown And V.F. Cowling [4] On consistency of l-l methods of summation, Mich. Math. J. 12 (1965), 357-362. | MR | Zbl

V.F. Cowling [5] Inclusion relations between matrices, Math. Zeitschr. 98 (1967), 192-195. | MR | Zbl

R.H. Cox And R.E. Powell [6] Regularity of net summability transforms on certain linear topological spaces, Proc. A.M.S. 21 No. 2 (1969), 471-477. | MR | Zbl

M.S. Macphail [7] Some theorems on absolute summability, Canad. J. Math. 3 (1951), 386-390. | MR | Zbl

S. Mazur [8] Eine Anwendung der Theorie der Operationen bei der Untersuchung der Toeplitzchen Limitierungsverfahren, Studia Math. 2 (1930), 40-50. | JFM

H. Melvin - Melvin [9] Generalized K-transformations in Banach spaces, Proc. London Math. Soc. (second series) 53 (1951), 83-108. | MR | Zbl

M.S. Ramanujan [10] Generalized Kojima-Toeplitz matrices in certain linear topological spaces, Math. Annalen 159 (1965), 365-373. | MR | Zbl

M.S. Ramanujan [11] Vector sequence spaces and perfect summability matrices of operators in Banach spaces, to appear in Publ. of the Ramanujan Inst. India. | MR | Zbl

A. Robinson [12] On functional transformations and summability, Proc. London Math. Soc. (second series) 52 (1950), 132-160. | MR | Zbl

A. Wilansky [13] Functional Analysis, Blaisdell, New York, 1964. | MR | Zbl

B. Wood [14] Series to sequence and series to series transformations in Fr├ęchet spaces, Math. Annalen 184 (1970), 224-232. | MR | Zbl

B. Wood [15] On l-l summability, Proc. A.M.S. Vol. 25 2 June 1970, p. 433-437. | MR | Zbl

K. Zeller [16] Allgemeine Eigenschaften von Limitierungsverfahren, Math. Z. 53 (1951), 463-487. | MR | Zbl

K. Zeller [17] Verallgemeinerte Matrixtransformationen, Math. Z. 56 (1952), 18-20. | MR | Zbl